# SDR ASOA2012100802329

- Difficulty date: October 1, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 24,305 hours, 22,213 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR FWD TRACK, LOWER SUPPORT FRAME, ATTACH BRACKET IS CRACKED AT FS 574.  REMOVED CRACKED ATTACH BRACKET IAW SRM 51-42-06. LOCATED, DRILLED AND INSTALLED NEW BRACKET IAW SRM 51-42-06 & 51-40-11.
